Journal of Soviet Mathematics

, Volume 23, Issue 6, pp 2642–2707

Modules

  • V. T. Markov
  • A. V. Mikhalev
  • L. A. Skornyakov
  • A. A. Tuganbaev
Article

DOI: 10.1007/BF01090175

Cite this article as:
Markov, V.T., Mikhalev, A.V., Skornyakov, L.A. et al. J Math Sci (1983) 23: 2642. doi:10.1007/BF01090175

Abstract

A survey is given of results on modules over rings, covering 1976–1980 and continuing the series of surveys “Modules” in Itogi Nauki.

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • V. T. Markov
  • A. V. Mikhalev
  • L. A. Skornyakov
  • A. A. Tuganbaev

There are no affiliations available